# SDR SWAA2022030917244

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIFTH RIB FROM L/E STATION 69.93 ON THE R/H LEADING EDGE PANEL 341B IS CRACKED / REMOVED CRACKED FIFTH RIB FROM L/E STATION 69.93 ON THE R/H LEADING EDGE PANEL 341B AND REPLACED WITH REPLACEMENT RIB P/N 186A1305-2 IAW SRM 51-40-02-0G-0 AND DWG # 186A1001 59568U 06/01/19
